[Home ] [Archive]    
:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 161-170 Back to browse issues page
On Some Properties and Estimation of a Skew Symmetric Density Function
M. Towhidi1, M. Shaghaghian
1- , mtowhidi@susc.ac.ir
Abstract:   (2980 Views)

 In this paper we consider a general setting of skew-symmetric distribution which was constructed by Azzalini (1985), and its properties are presented. A suitable empirical estimator for a skew-symmetric distribution is proposed. In data analysis, by comparing this empirical model with the estimated skew-normal distribution, we show that the proposed empirical model has a better fit in density estimation, via some simulations.

Keywords: Skew-distribution, skew-normal, skewness, kernel estimation
Full-Text [PDF 243 kb]   (762 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Towhidi M, Shaghaghian M. On Some Properties and Estimation of a Skew Symmetric Density Function. JSRI 2009; 5 (2) :161-170
URL: http://jsri.srtc.ac.ir/article-1-121-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 5, Issue 2 (3-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4570